Skip navigation
   
 
Scholarly Communication
Contacts

Cancellation of divergences in N=4 SYM / type IIB supergravity correspondence.

Nolland, D. (2004) Cancellation of divergences in N=4 SYM / type IIB supergravity correspondence. Physics Letters B, 579 (1-2). pp. 235-238. ISSN 0370-2693

Full text not available from this repository.

Cited 1 times in WoS


Item Type:Article
Additional Information:LTH608. arXiv Number: arXiv:hep-th/0310201v1. Available online 19 November 2003. Issue: 15 January 2004.
Uncontrolled Keywords:GAUGE FIELD THEORY YANG-MILLS; SUPERSYMMETRY; SUPERGRAVITY; PERTURBATION THEORY HIGHER-ORDER; REGULARIZATION; PARTICLE MULTIPLET; RENORMALIZATION; GRAVITATION FUNDAMENTAL CONSTANT
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/j.physletb.2003.10.084
Related URLs:
Refereed:Yes
Status:Published
ID Code:498
Deposited On:15 Apr 2009 09:30
Last Modified:20 May 2011 13:15

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students